10 results  save search


...
hal-01574999v2  Journal articles
Pierre LissyEnrique Zuazua. Internal controllability for parabolic systems involving analytic non-local terms
Chinese Annals of Mathematics - Series B, Springer Verlag, 2018, Special issue in honor of the 80th birthday of Philippe G. Ciarler, 39 (2), pp.281-296. ⟨https://link.springer.com/article/10.1007/s11401-018-1064-6⟩
...
hal-01401056v1  Journal articles
Jean-Michel CoronJean-Philippe Guilleron. Control of three heat equations coupled with two cubic nonlinearities
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2017, 55 (2), pp.989-1019. ⟨10.1137/15M1041201⟩
...
hal-01261810v3  Journal articles
Yannick PrivatEmmanuel TrélatEnrique Zuazua. Actuator design for parabolic distributed parameter systems with the moment method
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2017, 55 (2), pp.1128--1152
...
hal-00451864v1  Journal articles
Jean-Michel CoronSergio GuerreroLionel Rosier. Null controllability of a parabolic system with a cubic coupling term
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2010, 48 (8), pp.5629-5653. ⟨10.1137/100784539⟩
...
hal-01468750v2  Journal articles
Shengquan Xiang. Null controllability of a linearized Korteweg-de Vries equation by backstepping approach
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2019
...
hal-00750249v2  Journal articles
Jean-Michel CoronPierre Lissy. Local null controllability of the three-dimensional Navier-Stokes system with a distributed control having two vanishing components
Inventiones Mathematicae, Springer Verlag, 2014, Volume 198 (3), http://link.springer.com/article/10.1007%2Fs00222-014-0512-5. ⟨10.1007/s00222-014-0512-5⟩